Quantizing the Moduli Space of Parabolic Higgs Bundles

  • Avijit Mukherjee


We consider the moduli space \( M_H^S \) of stable parabolic Higgs bundles (of rank 2 for simplicity) over a compact Riemann surface of genus g > 1. This is a smooth variety over ℂ, equipped with a holomorphic symplectic form \( \Omega _H \) . Any symplectic form is known to admit a quantization, but in general the quantization is not unique. We fix a projective structure P on X. Using P we show that there is a canonical quantization of \( {\Omega _H} \) on a certain Zariski open dense subset \( u \subset M_H^S \), once a projective structure P on X has been specified.


Modulus Space Riemann Surface Symplectic Form Poisson Structure Symplectic Structure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    [1] F. Bayern, M. Flato, C. Frondsal, A. Lichnerowicz, D. Sternheimer, Deformation Theory and Quantizations I, II. Ann. Phys. 111 (1978) 61–151; B. V. Fedosov, A simple geometrical construction of deformation quantization, J. Differntial Geom., 40 (1994) 213–238 A Weinstein, Deformation Quantization, Séminaire Bourbaki 46 (789), (1994), 213–238.CrossRefGoogle Scholar
  2. [2]
    [2] A Beauville, Variétés Kähleriennes dont la premi`ere class de Chern est nulle, J. Differential Geom 18 (1983) 755–782.MATHMathSciNetGoogle Scholar
  3. [3]
    [3] D. Ben-Zvi and I. Biswas, A Quantization on Riemann surfaces with projective structure, Lett. Math. Phys 54, (2000), 73–82.MATHCrossRefMathSciNetGoogle Scholar
  4. [4]
    [4] Bradlow, S., García-Prada, O.: Stable triples, equivariant bundles and dimension reduction. Math. Ann. 304, 225–252 (1996)MATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    [5] Biswas, I., Mukherjee, A.: Quantization of a Moduli Space of Parabolic Higgs Bundles, Int. J. Mathematics, . 15, (2004) 907–917.MATHCrossRefMathSciNetGoogle Scholar
  6. [6]
    [6] Biswas, I., Mukherjee, A.: Symplectic structures of moduli space of Higgs bundles over a curve and Hilbert scheme of points on the canonical bundle. Commun. Math. Phys. 221, 293–304 (2001)MATHCrossRefMathSciNetGoogle Scholar
  7. [7]
    [7] Biswas, I., Mukherjee, A.: Symplectic structures on moduli space of parabolic Higgs bundles and Hilbert scheme, Commun. Math. Phys. 240, (2003) 149–159.MATHCrossRefMathSciNetGoogle Scholar
  8. [8]
    [8] Biswas, I., Ramanan, S.: An infinitesimal study of the moduli of Hitchin pairs. Jour. Lond. Math. Soc. 49, 219–231 (1994)MATHMathSciNetGoogle Scholar
  9. [9]
    [9] Faltings, G.: Stable G-bundles and projective connections. Jour. Alg. geom. 2, 507–568 (1993)MATHMathSciNetGoogle Scholar
  10. [10]
    [10] García-Prada, O.: Dimensional reduction of stable bundles, vortices and stable pairs. Internat. Jour. Math. 5, 1–52 (1994)MATHCrossRefGoogle Scholar
  11. [11]
    [11] Hitchin, N.: The self–duality equations on a Riemann surface. Proc. Lond. Math. Soc. 55, 59–126 (1987)MATHCrossRefMathSciNetGoogle Scholar
  12. [12]
    [12] Hitchin, N.: Stable bundles and integrable systems. Duke Math. Jour. 54, 91–114 (1987)MATHCrossRefMathSciNetGoogle Scholar
  13. [13]
    [13] M De Wilde and P B A Lecomte, Existence of star-products and formal deformations of the Poisson Lie algebra of arbitrary symplectic manifold. Lett. Math. Phys, 7 (1983) 487–496MATHCrossRefMathSciNetGoogle Scholar
  14. [14]
    [14] Mehta, V., Seshadri, C.S.: Moduli of vector bundles on curves with parabolic structure. Math. Ann. 248, 205–239 (1980)MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Vieweg+Teubner Verlag | Springer Fachmedien Wiesbaden GmbH 2011

Authors and Affiliations

  • Avijit Mukherjee
    • 1
  1. 1.Belur MathRamaKrishna Mission Vivekananda UniversityIndia

Personalised recommendations